# SDR SWAA2024062102105

- Difficulty date: June 12, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Deflector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTOR CONTROL RIB UPPER COMPOSITE PANEL HAS 4 EACH ELONGATED HOLES AS MARKED<[01] ACCOMPLISHED REPAIR AT LEFT WING DEFLECTOR CONTROL RIB UPPER COMPOSITE PANEL 4 EACH FASTENER HOLES AND TOPCOATED PER SRM 51-70-04-2R-9 AMM 51-21-73-370-803;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
